# SDR ASOA201001760

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PLACARDS DETERIORATED: UP ARROW, "OPEN", "EXIT".  REMOVED AND REPLACED THE PAX DOOR PLACARDS UP ARROW, OPEN AND THE EXIT PLACARDS IAW MM 11-30-00-400-801.
